# SDR DALA1107350175

- Difficulty date: December 20, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 311T315068
- Condition: Cracked
- Location: Nr2 Engine Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE CRACK FOUND DURING HFEC INSP ON NR2 ENGINE STRUT MIDSPAR WEB LT SIDE CLOSE TO AFT BULKHEAD WITH LENGTH OF APPROX. .2500" LONG AS MARKED.  REPAIR ON 01 EA HOLE ACCOMPLISHED IAW PRI 487826-14 REV 1, DATED 12/03/10.
